# SDR CALA2021012700094

- Difficulty date: January 25, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 83,893 hours, 32,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Part number: D5227902620300
- Condition: Cracked
- Location: L Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFF-AIRCRAFT PART: LT AFT EMERGENCY EXIT HATCH FWD LOAD TRANSMITTING PROFILE CRACKED, PER HAECO LCQ NON ROUTINE 9292230.  REMOVED CRACKED SEGMENT INSTALLED NEW SEGMENT, IAW A320 SRM 51-42 -11-801.
